Multiplicity estimate for solutions of extended Ramanujan’s system
Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 3, pp. 773-781.

We establish a new multiplicity lemma for solutions of a differential system extending Ramanujan’s classical differential relations. This result can be useful in the study of arithmetic properties of values of Riemann zeta function at odd positive integers (Nesterenko, 2011).

Nous établissons un nouveau lemme de multiplicité pour les solutions d’un système différentiel généralisant les relations différentielles classiques de Ramanujan. Ce résultat peut être utile pour l’étude des propriétés arithmétiques des valeurs de la fonction zêta de Riemann aux entiers positifs impairs (Nesterenko, 2011).

Received:
Published online:
DOI: 10.5802/jtnb.821
Classification: 11J81,  11J82,  11J61
@article{JTNB_2012__24_3_773_0,
     author = {Evgeniy Zorin},
     title = {Multiplicity estimate for solutions of extended {Ramanujan{\textquoteright}s} system},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {773--781},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {3},
     year = {2012},
     doi = {10.5802/jtnb.821},
     mrnumber = {3010639},
     zbl = {1354.11051},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.821/}
}
TY  - JOUR
TI  - Multiplicity estimate for solutions of extended Ramanujan’s system
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2012
DA  - 2012///
SP  - 773
EP  - 781
VL  - 24
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.821/
UR  - https://www.ams.org/mathscinet-getitem?mr=3010639
UR  - https://zbmath.org/?q=an%3A1354.11051
UR  - https://doi.org/10.5802/jtnb.821
DO  - 10.5802/jtnb.821
LA  - en
ID  - JTNB_2012__24_3_773_0
ER  - 
%0 Journal Article
%T Multiplicity estimate for solutions of extended Ramanujan’s system
%J Journal de Théorie des Nombres de Bordeaux
%D 2012
%P 773-781
%V 24
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.821
%R 10.5802/jtnb.821
%G en
%F JTNB_2012__24_3_773_0
Evgeniy Zorin. Multiplicity estimate for solutions of extended Ramanujan’s system. Journal de Théorie des Nombres de Bordeaux, Volume 24 (2012) no. 3, pp. 773-781. doi : 10.5802/jtnb.821. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.821/

[1] P. Kozlov, On algebraic independence of functions from a certain class. Izvestiya: Mathematics (Izvestiya of the Russian Academy of Sciences, in russian), in press. | MR: 3087085

[2] Yu. Nesterenko, Modular functions and transcendence questions. Math. Sb. 187/9 (1996), 65–96 (Russian); English translation in Sb. Math. 187/9, 1319–1348. | MR: 1422383 | Zbl: 0898.11031

[3] Yu. Nesterenko, Some identities of Ramanujan type. Moscow Journal of Combinatorics and Number Theory, Vol. 1 (2011), issue 2. | MR: 2988322 | Zbl: pre06077900

[4] Yu. Nesterenko, Patrice Philippon (eds.), Introduction to Algebraic Independence Theory. Lecture Notes in Mathematics, Vol. 1752, Springer, 2001. | MR: 1837822 | Zbl: 0966.11032

[5] F. Pellarin, La structure différentielle de l’anneau des formes quasi-modulaires pour SL 2 (). Journal de Théorie des Nombres de Bordeaux 18, no.1 (2006), 241–264. | EuDML: 249639 | Numdam | MR: 2245884 | Zbl: 1120.11022

[6] P. Philippon, Indépendance algébrique et K-fonctions. J. reine angew. Math. 497 (1998), 1–15. | MR: 1617424 | Zbl: 0887.11032

[7] P. Philippon, Une approche méthodique pour la transcendance et l’indépendance algébrique de valeurs de fonctions analytiques. J. Number Theory 64 (1997), 291–338. | MR: 1453214 | Zbl: 0901.11026

[8] J.-P. Serre, A Course in Arithmetic. Springer-Verlag, New York, 1973. | MR: 344216 | Zbl: 0432.10001

[9] E. Zorin, Lemmes de zéros et relations fonctionnelles. Thèse de doctorat de l’Université Paris 6, 2010. Accessible at http://tel.archives-ouvertes.fr/tel-00558073/fr/

Cited by Sources: